# SDR SWAA2023081476760

- Difficulty date: July 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA 2023-443860<[01] REPLACED SERVICE DOOR HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED SERVICE DOOR HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
